# SDR VQMA905VR121222R0

- Difficulty date: December 12, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N905VR
- Make and model: Cessna 750
- Aircraft serial: 7500105
- Aircraft time: 17,777 hours, 10,739 cycles
- Engine: Allsn AE3007C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Fan
- Condition: Warning Message
- Stage of operation: CL
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: A

## Discrepancy

ON MONDAY, DECEMBER 12TH 2022, CESSNA CITATION 750, REGISTRATION NUMBER N905, SERIAL NUMBER 750-0105 RECEIVED A FAN DAMAGE L WARNING INDICATION ALONG WITH YAW DUE TO LH ENGINE FLUCTUATION DURING CLIMB. THE AIRCRAFT RETURNED TO SAV AND LANDED SAFELY WITH NO FURTHER INCIDENT.  THE FLIGHT CREW MADE THE FOLLOWING ENTRY ON AIRCRAFT MAINTENANCE LOG (AML) FORM SERIAL NUMBER M232725  DURING CLIMB OUT THROUGH 15000FT FAN DAMAGE L EICAS MESSAGE CAME ON AFTER THREE SEPARATE SUBTLE YET NOTICEABLE YAW'S ON THE AIRCRAFT AS WELL AS SMALL ENGINE SURGE'S. FOLLOWED THE CHECKLIST AND DID NOT SECURE THE ENGINE PER THE CHECKLIST. UPON LANDING NO VISUAL DAMAGE NOTICEABLE FROM THE OUTSIDE.  AIRCRAFT IS CURRENTLY IN WORK BY STEVENS AEROSPACE UNDER MOUNTAIN AVIATION WORK ORDER MTN-4608.
